Please note, due to unusually high demand, processing times for Veterinary Prescriptions is currently up to 5 working days.
Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details
Paracetamol Effervescent Tablets 500mg Pack of 24
£2.99 Save: £1.00 Was: £3.99 Was: £3.99
- Paracetamol products are limited to a total of 100 tablets/capsules per order.
This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.
Weight: 89g (includes packaging)
Paracetamol is fast, effective pain relief recommended for headaches, migraines, sore throats, toothache, rheumatic pains, period pains, fever, aches and pains of cold and flu.
For oral administration only. Dissolve the tablets in a glass of water.
Adults and children over 16 years:
1 - 2 tablets up to four times a day, or as instructed by your doctor.
Children 12 - 15 years of age:
One tablet maximum
The dose should not be repeated more frequently than every 4 hours, and not more than 4 doses should be taken in any 24 hour period.
Do not take for more than 3 days without consulting your doctor.
Not suitable for children under 12 years of age.
Do not take more frequently than every 4 hours.
Not more than 8 tablets should be taken in 24 hours.
Do not exceed the stated dose.
The active ingredient is paracetamol.
The other ingredients are: Anhydrous Citric Acid (E330), Povidone, Sodium Hydrogen (E900), Polysorbate 80 (E433), Aspartame (E951) (a source of Phenylalanine).
Each tablet contains 438mg of Sodium.